# SDR A6WA200640385

- Difficulty date: November 14, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 7,450 hours, 6,736 cycles
- Engine: Ge CF343B1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8990741
- Part serial: 68085EL68094EL
- Condition: Discharged
- Part time: 7,444 hours, 6,730 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK, FOUND ENGINE FIRE BOTTLES NR 1 AND NR 2 DISCHARGED.  REMOVED AND REPLACED FIRE BOTTLES NR 1 AND NR 2 IAW CRJ 26-21-07.  OPS CHECK GOOD.  (K)
